Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Consumed spicy food, lower abdominal pain, pentoprazole, ornidazole, gastritis, nausea

i am 32 year old (F), vegitarian ,weight- 58 kg , hight-5 3 when ever i eate any spicy food even home made food i fel pan in lower abdomen docter prescribes me ornidazole or ofloxacin or other entibiotic along with pentoprazole, esmeprazole or cintopride but i could not take that medicein more then 1 day because i feel seviour pain or gastritis problem in my upper abdomin i have pain in upper abdomen and nousia problem from 2 year doctor says that i have gastrities tendency now i am unable to eat home made food also. after taking meals my pain and nousia problem become incress my endoscopy report , sonography report, lever function report, and x-ray found normel but my problem are the same at present doctor prescribe me the following medicine :- Rajo D normaxin Velget Recifex 200 for above problem i had been admitted so many time in the hospital doctor says that i have no major problem but i am suffering with very uncomfortable situation.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,

It seems that you might have gastritis with chronic GI infection.

If you have completed the course of anti dysenteric and antibiotic,stop that medicine and continue taking Pentaprazole tab.

Avoid spicy,chillies and junk food.

Take plenty of buttermilk,curd and rice and milk.

Avoid stress.

Ok and bye.

Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor